Alert archive / Kentucky / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 23, NWS Paducah, KY

April 4, 20115 counties in Kentucky

NWS Paducah, KY issued this severe thunderstorm warning at Apr 4, 2011, 11:37 AM CDT for 5 counties in Kentucky. It was in force for 37 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 4, 2011, 11:37 AM CDT (16:37 UTC)
Expired
Apr 4, 2011, 12:14 PM CDT
In force
37 min
Issued by
NWS Paducah, KY
Area
Storm-based polygon
Hail
0.0 in
Wind
70.0 mph

Counties Caldwell County, KY, Christian County, KY, Lyon County, KY, Todd County, KY, Trigg County, KY

What was reported inside it

TimeReportWhereRemark
Apr 4, 11:44 AM CDTTSTM WND GST 65Cadiz, KYOCCURRED ON WEST SIDE OF COMMUNITY.
Apr 4, 11:50 AM CDTTSTM WND GST 68Cadiz, KYLATE REPORT. MEASURED AT WKDZ RADIO. TREES DOWN ACROSS COUNTY.
Apr 4, 12:04 PM CDTTSTM WND DMGHopkinsville, KYTIME ESTIMATED. DAMAGE IN THE INDUSTRIAL PARK AREA ON THE SOUTHEAST SIDE OF COMMUNITY. REPORTS OF BUILDINGS DAMAGED OR DESTROYED. REPORT OF INDIVIDUALS TRAPPED AND INJURED. POSSIBLE TORNADO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 4, 7:22 AM CDTTornado WatchSPC7 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 4.6 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2011-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 68 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2011-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 370 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
68 J/kg
Mixed-layer CIN
-640 J/kg
Mixed-layer LCL
855 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
370 m²/s²
0-3 km storm-relative helicity
507 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

837 
WUUS53 KPAH 041637
SVRPAH
KYC033-047-143-219-221-041730-
/O.NEW.KPAH.SV.W.0023.110404T1637Z-110404T1730Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
1137 AM CDT MON APR 4 2011

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL CHRISTIAN COUNTY IN SOUTH CENTRAL KENTUCKY...
  NORTHWESTERN TODD COUNTY IN SOUTH CENTRAL KENTUCKY...
  SOUTHEASTERN CALDWELL COUNTY IN WESTERN KENTUCKY...
  SOUTHEASTERN LYON COUNTY IN WESTERN KENTUCKY...
  NORTHEASTERN TRIGG COUNTY IN WESTERN KENTUCKY...

* UNTIL 1230 PM CDT.

* AT 1133 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 70 MPH.  THIS STORM WAS LOCATED NEAR CADIZ..AND MOVING EAST AT
  55 MPH.

* LOCATIONS IN THE WARNING INCLUDE...
  CADIZ...
  COBB...
  HOPKINSVILLE...
  CROFTON...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. SEEK SHELTER INDOORS. STAY TUNED TO
WEATHER RADIO OR LOCAL MEDIA FOR THE LATEST SEVERE WEATHER
INFORMATION.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 PM CDT MONDAY AFTERNOON
FOR SOUTHEASTERN ILLINOIS AND SOUTHWEST INDIANA AND WESTERN KENTUCKY
AND SOUTHEAST MISSOURI.

&&

LAT...LON 3701 8781 3705 8770 3705 8726 3683 8730
      3684 8794 3695 8795
TIME...MOT...LOC 1637Z 263DEG 47KT 3690 8775
WIND...HAIL 70MPH 0.00IN

$$
2 follow-up statements
020 
WWUS53 KPAH 041655
SVSPAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
1155 AM CDT MON APR 4 2011

KYC033-143-221-041705-
/O.CAN.KPAH.SV.W.0023.000000T0000Z-110404T1730Z/
CALDWELL KY-LYON KY-TRIGG KY-
1155 AM CDT MON APR 4 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN TRIGG...
SOUTHEASTERN LYON AND SOUTHEASTERN CALDWELL COUNTIES IN WESTERN
KENTUCKY IS CANCELLED...

LAT...LON 3705 8749 3705 8726 3683 8730 3684 8762
TIME...MOT...LOC 1655Z 270DEG 60KT 3692 8737

$$

KYC047-219-041730-
/O.CON.KPAH.SV.W.0023.000000T0000Z-110404T1730Z/
CHRISTIAN KY-TODD KY-
1155 AM CDT MON APR 4 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM CDT
FOR NORTHWESTERN TODD AND NORTHERN CHRISTIAN COUNTIES IN SOUTH
CENTRAL KENTUCKY...

AT 1151 AM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING 
WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 5 MILES NORTHEAST 
OF HOPKINSVILLE...MOVING EAST AT 70 MPH.

THE SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF THE
INDICATED COUNTIES..

LAT...LON 3705 8749 3705 8726 3683 8730 3684 8762
TIME...MOT...LOC 1655Z 270DEG 60KT 3692 8737
WIND...HAIL 60MPH <.75IN

$$
351 
WWUS53 KPAH 041714
SVSPAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
1214 PM CDT MON APR 4 2011

KYC047-219-041724-
/O.CAN.KPAH.SV.W.0023.000000T0000Z-110404T1730Z/
CHRISTIAN KY-TODD KY-
1214 PM CDT MON APR 4 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN TODD AND NORTHERN
CHRISTIAN COUNTIES IN SOUTH CENTRAL KENTUCKY IS CANCELLED...

THE SEVERE THREAT HAD MOVED EAST AND OUT OF THE WARNED AREA.

LAT...LON 3705 8749 3705 8726 3683 8730 3684 8762
TIME...MOT...LOC 1714Z 270DEG 60KT 3692 8697

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 4, 6:30 AM CDT, 5 hours 7 minutes earlier.

Area forecast discussion, Apr 4, 6:30 AM CDT, 5 hours 7 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PADUCAH KY
630 AM CDT MON APR 4 2011

.UPDATE...
AVIATION DISCUSSION FOR 12Z ROUTINE TAF ISSUANCE.

&&

.DISCUSSION...
/PREVIOUSLY ISSUED 349 AM CDT MON APR 4 2011/
WINDS ARE REALLY CRANKING EARLY THIS MORNING...ESP OVER NE AR AND
SRN IL AHEAD OF THE SFC FRONT/CONVECTION. MARION IL RECENTLY
GUSTED TO 55 KTS AND HARRISBURG IL GUSTED TO 50. MOST SLY GUSTS
REMAIN IN THE 30 TO 40 KTS RANGE..SO WILL CONTINUE WITH WIND
ADVISORY AS OPPOSED TO HIGH WIND WARNING. WINDS ARE ALSO CRANKING
BEHIND THE FRONT...WITH GUSTS NEAR 40 MPH BACK IN NW AR/SW MO...SO
DECIDED TO CONTINUE THE WIND ADVISORY THROUGH 7 PM ALL AREAS. CAN
TRIM FROM WEST OT EAST LATER IF NEED BE. TEMPS UNUSUALLY WARM WITH
THE CLOUD AND SOUTHERLY BREEZES HOLDING READINGS IN THE 70S.
ACTUALLY HIT 80 RECENTLY AT CARMI IL.

CONCERNING SEVERE WEATHER POTENTIAL TODAY...ONGOING CONVECTION
OVERNIGHT IN MO HAS PRODUCED 1 INCH HAIL AND DAMAGING WIND GUSTS
OVER 60 MPH FROM TIME TO TIME...ESP IN BOWING SEGMENTS AND THE
WITHIN THE MOST INTENSE CELLS. WILL LIKELY SEE AT LEAST SCATTERED
SEVERE STORMS TODAY AS THIS ACTIVITY MOVES EAST ACROSS THE REGION.
DAMAGING WIND GUSTS AND LARGE HAIL WILL BE THE MAIN CONCERN...BUT
SOME TORNADO ACTIVITY CANNOT BE RULED OUT...ESP IF THE STORMS
BECOME SURFACE ROOTED AS THE DAY PROGRESSES. HIGHEST SVR WEATHER
RISK WILL BE OVER SE MO AND SRN IL FROM EARLY THIS MORNING THROUGH
LATE MORNING...THEN WILL SHIFT INTO WRN KY AND SW IN THE LATE
MORNING AND INTO THE EARLY AFTERNOON.

WILL SEE CLOSE TO AN INCH OR TWO OF RAIN FROM THIS SYSTEM AS
WELL...ESPECIALLY OVER WESTERN KY...AS THE SYSTEM REALLY BLOWS UP
LATE IN THE MORNING AND INTO THE AFTERNOON.

TEMPS WILL FALL RAPIDLY INTO THE 40S AND 50S BEHIND THE COLD FRONT
WITH THOSE BLUSTERY NW WINDS. THINGS SHOULD CLEAR OUT QUICKLY THIS
EVENING...AND HIGH PRESSURE WILL MAKE A QUICK RETURN TUE/WED WITH
A GRADUAL WARMING TREND. WILL LIKELY SEE 70S AGAIN BY WED AFTERNOON.

&&

.AVIATION...
GIVEN THE MUDDLED FRONTAL BOUNDARY MOVING SOUTHEAST ACROSS THE WFO
PAH TAF SITES...INCLUSION OF IFR CEILINGS WAS NECESSARY ON AN
INTERMITTENT BASIS WAS NECESSARY ALONG AND WITHIN 1-3 HOURS IN
ADVANCE OF THE FRONTAL PASSAGE OVER EACH TAF SITE. WITH THE LOW
LEVEL FLOW SOMEWHAT PARALLEL TO THE FRONT EARLY ON...A MORE
SUSTAINED PERIOD OF LOW /MVFR TO LOW VFR/ CEILINGS AND MVFR TO VFR
VISIBILITIES WILL BE MORE LIKELY ACROSS THE KPAH/KOWB TAF SITES.

WITH THE FRONTAL BOUNDARY EXPECTED BEYOND ALL OF THE TAF SITES BY
21Z TODAY...A TRANSITION TO VFR CONDITIONS WILL OCCUR AROUND
DUSK...WITH UNRESTRICTED CEILINGS AND VISIBILITIES LIKELY BETWEEN
03Z-06Z TUESDAY.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
KY...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR BALLARD-CALDWELL-
     CALLOWAY-CARLISLE-CHRISTIAN-CRITTENDEN-DAVIESS-FULTON-
     GRAVES-HENDERSON-HICKMAN-HOPKINS-LIVINGSTON-LYON-MARSHALL-
     MCCRACKEN-MCLEAN-MUHLENBERG-TODD-TRIGG-UNION KY-WEBSTER.

MO...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR BOLLINGER-BUTLER-
     CAPE GIRARDEAU-CARTER-MISSISSIPPI-NEW MADRID-PERRY MO-
     RIPLEY-SCOTT-STODDARD-WAYNE MO.

IL...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR ALEXANDER-EDWARDS-
     FRANKLIN-GALLATIN-HAMILTON-HARDIN-JACKSON-JEFFERSON-JOHNSON-
     MASSAC-PERRY IL-POPE-PULASKI-SALINE-UNION IL-WABASH-WAYNE
     IL-WHITE-WILLIAMSON.

IN...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR GIBSON-PIKE-POSEY-
     SPENCER-VANDERBURGH-WARRICK.

&&

AVIATION/FIRE WEATHER/SHORT TERM PUBLIC...SMITH
Hazardous weather outlook, Apr 4, 4:27 AM CDT, 7 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
427 AM CDT MON APR 4 2011

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-051000-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
427 AM CDT MON APR 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SEVERE THUNDERSTORMS WILL BE LIKELY OVER THE THE ENTIRE
QUAD STATE REGION MONDAY. THIS RISK WILL COME VERY EARLY IN THE
DAY OVER SOUTHEAST MISSOURI AND SOUTHERN ILLINOIS...THEN THROUGH
THE LATE MORNING AND INTO THE MID AFTERNOON OVER WESTERN KENTUCKY
AND SOUTHWEST INDIANA. THE MAIN THREAT APPEARS TO BE DAMAGING
WIND GUSTS...WITH SOME LARGE HAIL AND ISOLATED TORNADOES ALSO
POSSIBLE.

SOUTHERLY NON THUNDERSTORM WINDS OF 25 TO 35 MPH WITH GUSTS FROM
40 TO 50 MPH MAY RESULT IN SOME DAMAGE TO TREES AND POWER LINES
TODAY...ESPECIALLY THIS MORNING INTO THE EARLY AFTERNOON. PLEASE
REFER TO THE WIND ADVISORY FOR ADDITIONAL DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE CHANCE FOR AT LEAST ISOLATED THUNDERSTORMS RETURNS WEDNESDAY
NIGHT AND CONTINUES ON AND OFF THROUGH SATURDAY. THERE IS SOME
POTENTIAL FOR SEVERE WEATHER DURING THAT TIME FRAME.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER ACTIVATION IS LIKELY...MAINLY FROM AROUND SUNRISE
MONDAY INTO THE MID MORNING OVER SOUTHERN ILLINOIS AND SOUTHEAST
ILLINOIS...AND THEN FROM MID MORNING INTO THE AFTERNOON OVER
WESTERN KENTUCKY AND SOUTHWEST INDIANA.

In the hours before

Local storm report, Apr 4, 10:38 AM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1038 AM CDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1032 AM     TSTM WND GST     PADUCAH                 37.07N 88.64W
04/04/2011  M63 MPH          MCCRACKEN          KY   TRAINED SPOTTER

            63 MPH GUST AT KENTUCKY OAKS MALL

&&

DLL
Local storm report, Apr 4, 10:40 AM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1040 AM CDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1039 AM     TSTM WND DMG     LA CENTER               37.07N 88.97W
04/04/2011                   BALLARD            KY   EMERGENCY MNGR

            BUILDING COLLAPASED WITH INDIVIDUALS TRAPPED.

&&

SMITTY
Local storm report, Apr 4, 10:53 AM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1053 AM CDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1048 AM     HEAVY RAIN       EDDYVILLE               37.50N 88.59W
04/04/2011  U0.00 INCH       POPE               IL   TRAINED SPOTTER

            STREET FLOODING IN THE CITY LIMITS

&&

DLL
Local storm report, Apr 4, 11:00 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1100 AM CDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1059 AM     HEAVY RAIN       EVANSVILLE              37.98N 87.54W
04/04/2011  M0.60 INCH       VANDERBURGH        IN   TRAINED SPOTTER

            RAINFALL IN PAST 30 MINUTES. LOCALIZED STREET FLOODING.

&&

SMITTY
Local storm report, Apr 4, 11:01 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1101 AM CDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1059 AM     HAIL             1 E HARVEY              36.81N 88.40W
04/04/2011  M0.75 INCH       MARSHALL           KY   TRAINED SPOTTER

            DIME SIZE HAIL REPORTED.

&&

SMITTY
Local storm report, Apr 4, 11:06 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1106 AM CDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     HEAVY RAIN       NEW CONCORD             36.60N 88.07W
04/04/2011  M2.00 INCH       CALLOWAY           KY   TRAINED SPOTTER

            2 INCHES OF RAIN IN THE PAST HOUR. LOCALIZED STREET
            FLOODING. DIGITAL COMMUNICATIONS LOST.

&&

SMITTY

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 9:43 AM CDTSevere Thunderstorm WarningPAHFulton47 min
Apr 4, 10:21 AM CDTSevere Thunderstorm WarningPAHDaviess, Henderson, McLean39 min
Apr 4, 10:22 AM CDTTornado WarningPAHBallard, McCracken23 min
Apr 4, 10:32 AM CDTTornado WarningPAHMcCracken28 min
Apr 4, 10:38 AM CDTSevere Thunderstorm WarningPAHCrittenden, Livingston, Lyon, McCracken, Marshall37 min
Apr 4, 10:47 AM CDTTornado WarningPAHCrittenden, Livingston, Lyon, McCracken, Marshall28 min
Apr 4, 10:56 AM CDTAreal Flood AdvisoryPAHCaldwell, Crittenden, Henderson, Hopkins, Livingston, Lyon and 3 more114 min
Apr 4, 11:02 AM CDTSevere Thunderstorm WarningPAHCaldwell, Christian, Crittenden, Hopkins, Livingston, Lyon and 4 more28 min
Apr 4, 11:06 AM CDTAreal Flood AdvisoryPAHDaviess, McLean4 hr
Apr 4, 11:10 AM CDTFlash Flood WarningPAHCalloway71 min
Apr 4, 11:16 AM CDTAreal Flood AdvisoryPAHChristian, McLean, Muhlenberg, Todd, Trigg4 hr
Apr 4, 11:20 AM CDTSevere Thunderstorm WarningPAHCalloway, Christian, Marshall, Trigg25 min
Apr 4, 11:35 AM CDTTornado WarningPAHChristian, Hopkins, Muhlenberg25 min
Apr 4, 11:41 AM CDTTornado WarningPAHChristian, Trigg34 min
Apr 4, 11:47 AM CDTTornado WarningPAHChristian, Hopkins, Muhlenberg28 min
Apr 4, 11:50 AM CDTSevere Thunderstorm WarningPAHChristian, Muhlenberg, Todd55 min
Apr 4, 12:02 PM CDTTornado WarningPAHChristian, Todd43 min
Apr 4, 12:09 PM CDTTornado WarningPAHChristian, Muhlenberg, Todd28 min
Apr 4, 1:09 PM CDTFlash Flood WarningPAHChristian, Todd3 hr

Nearby

Severe Thunderstorm Warnings in Kentucky, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.